# SDR 20010509CW009

- Difficulty date: April 13, 2001
- Submitted: May 9, 2001
- Operation: General aviation
- Aircraft: N62667
- Make and model: Bbavia 7EC
- Aircraft serial: 7FC326
- Engine: Cont C9012F
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RECOVERING AIRFRAME, FOUND CRACK IN RIGHT WING REAR SPAR.  AIRCRAFT WRECKED IN A NOSE OVER.  NO LOG RECORD OF REPAIR TO REAR SPAR.
